# SDR AALA202004149007

- Difficulty date: April 13, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 55,189 hours, 31,843 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT SMELLED ODOR ON DECENT IN MSY. ACCOMPLISHED J/C"S 26L00021001 A320F SMOKE ODOR FUMES INITIAL TROUBLESHOOTING AND 26L00021002 A320F SMOKE ODOR FUMES TROUBLESHOOTING. FOUND APU TO HAVE INTERNAL LEAK.  REMOVED AND REPLACED APU IAW JOB CARD 26L31049003. COMPLETED APU DECONTAMINATION OF ESC IAW JOB CARD 26L00021004.
